A simple proof of an identity of Pethe and Horadam

Research output: Contribution to journalArticle

Abstract

An identity for two generalised Tribonacci sequences is obtained. Earlier identities by Pethe and Horadam follow as special cases.

Original languageEnglish
Pages (from-to)117-121
Number of pages5
JournalBulletin of the Australian Mathematical Society
Volume50
Issue number1
DOIs
Publication statusPublished - 1994 Aug

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this